MAUDE Adverse Event Report: STRYKER GMBH SELF-DRILLING HALF PIN APEX Ø 5MM, 150 X 40MM; PIN, FIXATION, THREADED

STRYKER GMBH SELF-DRILLING HALF PIN APEX Ø 5MM, 150 X 40MM; PIN, FIXATION, THREADED
Model Number 5018-5-150
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown, it was not shipped to the hospital.
 
Event or Problem Description
As reported: "in a case where the apexpin sharp end should have been shipped, the blunt end was shipped in error.Finally, another company's product was used, but there was a 30-minute delay.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
***correction - please refer to h6 results & conclusion codes.The reported event wrong part delivered to customer (surgeon ordered a sharp end apex pin by sales rep.But the sales rep.Ordered a blunt end apex pin for the surgeon by distribution) could be confirmed, since distribution confirmed the issue and launched a nc for further investigation of the event.

Brand Name
SELF-DRILLING HALF PIN APEX Ø 5MM, 150 X 40MM
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13171448
Report Number0008031020-2022-00007
Device Sequence Number4780631
Product Code JDW
UDI-Device Identifier07613327091939
UDI-Public07613327091939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5018-5-150
Device Catalogue Number50185150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown